Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Reduction theorems for relative Grothendieck rings


Authors: T.-Y. Lam and I. Reiner
Journal: Trans. Amer. Math. Soc. 142 (1969), 421-435
MSC: Primary 20.80
MathSciNet review: 0245697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0245697-1
PII: S 0002-9947(1969)0245697-1
Article copyright: © Copyright 1969 American Mathematical Society